# SDR HEEA0014852

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 200SGL10081
- Condition: Corroded
- Location: Starter/Gen
- Part time: 475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION FOUND ON END BELL DURING FIRST 500 HOUR INSPECTION.
